# SDR SWIA202158524

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR BEAM RBL9 IS CRACKED AT FS 280.00.     (C-CHECK RO 5/25/2021)    INSTALLED NEW COCKPIT FLOOR BEAM SECTION @ RBL9 FS280.00 PER CRJ-900 SRM 53-11-43-201-003-A01, NO FURTHER DEFECTS NOTED. / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
